# SDR AT9900186

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND ON THE LAVATORY WALL HAT SECTION AT BS 300 LBL 35-50 HEAVY EXFOLIATION.  MECHANICALLY REMOVED CORROSION, REMOVED HAT SECTION AND L ANGLE AND FABRICATED NEW REPLACEMENT SECTIONS, HEAT TREATED, PRIMED, AND INSTALLED IAW B737 SRM 51-10-6, 53-10-1, 51-40-3, 51-10-2, AND 51-21-31.
